# SDR AALA20072298

- Difficulty date: November 26, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD SEAT ROW 25 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
